Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Symplectic structures on right-angled Artin groups: Between the mapping class group and the symplectic group

Matthew B Day

Geometry & Topology 13 (2009) 857–899
Bibliography
1 M Bestvina, K U Bux, D Margalit, Dimension of the Torelli group for $\mathrm{Out}(F_n)$, Invent. Math. 170 (2007) 1 MR2336078
2 K S Brown, Cohomology of groups, Graduate Texts in Math. 87, Springer (1982) MR672956
3 R Charney, An introduction to right-angled Artin groups, Geom. Dedicata 125 (2007) 141 MR2322545
4 R Charney, J Crisp, K Vogtmann, Automorphisms of $2$–dimensional right-angled Artin groups, Geom. Topol. 11 (2007) 2227 MR2372847
5 R Charney, K Vogtmann, Finiteness properties of automorphism groups of right-angled Artin groups, to appear in Bull. London. Math. Soc.
6 M B Day, Peak reduction and presentations for automorphism groups of right-angled Artin groups, Geom. Topol. 13 (2009) 817
7 B Farb, D Margalit, A primer on mapping class groups, Book draft
8 N Kawazumi, Cohomological aspects of Magnus expansions arXiv:math.GT/0505497
9 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. $(2)$ 52 (1995) 318 MR1356145
10 R C Lyndon, P E Schupp, Combinatorial group theory, Classics in Math., Springer (2001) MR1812024
11 W Magnus, Über $n$–dimensionale Gittertransformationen, Acta Math. 64 (1935) 353 MR1555401
12 W Magnus, A Karrass, D Solitar, Combinatorial group theory. Presentations of groups in terms of generators and relations, Dover (2004) MR2109550
13 J McCool, Some finitely presented subgroups of the automorphism group of a free group, J. Algebra 35 (1975) 205 MR0396764
14 J McCool, Generating the mapping class group (an algebraic approach), Publ. Mat. 40 (1996) 457 MR1425631
15 R C Penner, The moduli space of a punctured surface and perturbative series, Bull. Amer. Math. Soc. $($N.S.$)$ 15 (1986) 73 MR838790
16 A Pettet, The Johnson homomorphism and the second cohomology of $\mathrm{IA}_n$, Algebr. Geom. Topol. 5 (2005) 725 MR2153110
17 J P Serre, Lie algebras and Lie groups, Lecture Notes in Math. 1500, Springer (2006) MR2179691
18 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
19 L VanWyk, Graph groups are biautomatic, J. Pure Appl. Algebra 94 (1994) 341 MR1285550
20 H Zieschang, Über Automorphismen ebener diskontinuierlicher Gruppen, Math. Ann. 166 (1966) 148 MR0201521